# SDR ASOA20151201069C

- Difficulty date: December 1, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N27200
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500956
- Aircraft time: 26,827 hours, 15,824 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: S30020SD
- Condition: Damaged
- Location: Bleed Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED AFTER ENTERING ICING CONDITIONS AND ICE PROTECTION ACTIVATED, A LOUD THUD NOISE WAS HEARD FOLLOWED BY THE STRONG ODOR OF SMOKE IN THE COCKPIT AND WHITE CLOUD OF SMOKE BY THE LAST 5 ROWS IN BACK OF ACFT.  MAINTENANCE INSPECTED AND REPLACED THE NR 11 MID COUPLING O-RINGS ON THE BLEED AIR SYSYTEM.  PERFORMED OPS CHECKS OF BOTH PACKS. NO DEFECTS WERE NOTED.
